MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-BLU
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, the receiver had no vibration.No additional event or patient information is available.The receiver has been received for evaluation.A follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and passed.The receiver was charged and will boot.The receiver data log was downloaded and reviewed, and no issues were observed related to the complaint.A global receiver functional test was performed and resulted in no failures related to the reported event.A manual "try-it" test was performed and passed.A global communication tool software test was performed and passed.A vibrator intermittent test was performed and passed.An internal visual inspection was performed and passed.Vibrator resistance was measured and found to be within specification.The reported event of no vibration was not confirmed.A probable cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7797329
Report Number3004753838-2018-094657
Device Sequence Number18878533
Product Code MDS
UDI-Device Identifier10386270000207
UDI-Public10386270000207
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-BLU
Device Catalogue NumberSTK-PR-BLU
Device Lot Number5224403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR